A generalized representation theorem for Harsanyi's ('impartial') observer

Simon Grant, Atsushi Kajii, Ben Polak, Zvi Safra

Research output: Contribution to journalArticlepeer-review

Abstract

We provide an axiomatization of an additively separable social welfare function in the context of Harsanyi's impartial observer theorem. To do this, we reformulate Harsanyi's setting to make the lotteries over the identities the observer may assume independent of the social alternative.

Original languageEnglish
Pages (from-to)833-846
Number of pages14
JournalSocial Choice and Welfare
Volume39
Issue number4
DOIs
StatePublished - Oct 2012

Fingerprint

Dive into the research topics of 'A generalized representation theorem for Harsanyi's ('impartial') observer'. Together they form a unique fingerprint.

Cite this